# SDR ASAA0540711

- Difficulty date: December 2, 2005
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON SHEAR TIE.  REPAIRED IAW B737-400 SRM 53-00-07.  (M)
